Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 34, NWS San Angelo, TX

April 7, 2012Crockett County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 7, 2012, 9:30 PM CDT for Crockett County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2012, 9:30 PM CDT (02:30 UTC)
Expired
Apr 7, 2012, 10:15 PM CDT
In force
45 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Crockett County, TX

The radar

The Midland/Odessa radar (KMAF), 114 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 10:25 PM CDTHAIL 1.258 S Big Lake, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 3:01 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
3049 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WUUS54 KSJT 080230
SVRSJT
TXC105-080315-
/O.NEW.KSJT.SV.W.0034.120408T0230Z-120408T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
930 PM CDT SAT APR 7 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CROCKETT COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1015 PM CDT

* AT 925 PM CDT...A SEVERE THUNDERSTORM WAS OVER WEST CENTRAL REAGAN
  COUNTY...OR 13 MILES EAST OF RANKIN...MOVING SOUTH AT 10 MPH. SOME 
  ROADS IN THE PATH OF THIS STORM INCLUDE STATE HIGHWAY 137 AND U.S. 
  HIGHWAY 190. 

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  SOME VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  A FEW EXPOSED WINDOWS COULD CRACK OR BREAK...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHERN CROCKETT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3108 10125 3086 10118 3075 10182 3076 10184
      3086 10186 3089 10189 3092 10189 3098 10199
      3099 10206 3098 10209 3100 10218 3103 10222
      3103 10229 3109 10237
TIME...MOT...LOC 0229Z 345DEG 8KT 3125 10173

$$
DANIELS
1 follow-up statement
797 
WWUS54 KSJT 080301
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1001 PM CDT SAT APR 7 2012

TXC105-080315-
/O.CON.KSJT.SV.W.0034.000000T0000Z-120408T0315Z/
CROCKETT TX-
1001 PM CDT SAT APR 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN CROCKETT COUNTY...

AT 958 PM CDT... A LINE OF SEVERE THUNDERSTORMS CONTINUES OVER 
SOUTHWESTERN REAGAN COUNTY...OR 14 MILES EAST OF RANKIN...MOVING 
SOUTH AT 10 MPH. THIS LINE OF STORMS WILL CONTINUE TO MOVE INTO 
NORTHERN CROCKETT COUNTY. 

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF NORTHERN CROCKETT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3108 10125 3086 10118 3075 10182 3076 10184
      3086 10186 3089 10189 3092 10189 3098 10199
      3099 10206 3098 10209 3100 10218 3103 10222
      3103 10229 3109 10237
TIME...MOT...LOC 0300Z 345DEG 8KT 3118 10171

$$
DANIELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:44 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 7, 6:44 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
644 PM CDT SAT APR 7 2012

.UPDATE...
THE MESOSCALE ENVIRONMENT CONTINUES TO FAVOR SEVERE CONVECTION
ACROSS THE CWA. SBCAPE VALUES EXCEED 3000 J/KG /PER RUC
MESOANALYSIS/ JUST SOUTH OF THE OUTFLOW BOUNDARY FROM THE ONGOING
STORMS. EFFECTIVE SHEAR VALUES REMAIN HIGHEST TO THE NORTH OF THE
BOUNDARY WITH GENERALLY LESS THAN 25 KTS OF SHEAR IN THE WARM
SECTOR. THIS WILL FAVOR MORE MULTICELLULAR STORM STRUCTURES ALONG
ANY STORMS ALONG AND JUST BEHIND THE SURFACE BOUNDARY WILL HAVE A
BRIEF TORNADIC POTENTIAL THIS EVENING. STORMS WILL BE MAINLY
DIURNALLY DRIVEN GIVEN THE LACK OF A WELL DEFINED UPPER LEVEL
SYSTEM AND WEAK MID LEVEL WINDS.

JOHNSON

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE EVENING BUT
CONVECTION WILL BE A PLAYER...MAINLY AT KABI. I CARRIED A TEMPO
FOR TSRA AT KABI THROUGH 02Z WITH CB REMARKS THEREAFTER. AS THE
SURFACE BOUNDARY SAGS SOUTH THIS EVENING /MASKED BY VARIOUS
OUTFLOW BOUNDARIES/ WE WILL SEE MVFR CIGS DEVELOP TO THE NORTH.
THIS WILL IMPACT KABI LIKELY BEFORE 06Z AND EVENTUALLY KSJT.
FARTHER SOUTH...THE TERMINALS IN THE WARM SECTOR WILL SEE WINDS GO
LIGHT AND VARIABLE WITH LOW CIGS POSSIBLE AROUND 12Z THROUGH THE
MID MORNING HOURS. DIURNAL CONVECTION ON WILL BE POSSIBLE AGAIN ON
SUNDAY AS SURFACE FORCING INCREASING ALONG THE QUASI STATIONARY
FRONT.

JOHNSON

&&

.PREV DISCUSSION... /ISSUED 225 PM CDT SAT APR 7 2012/

SHORT TERM...
MAIN CONCERN FOR THIS AFTERNOON AND EARLY EVENING IS THE DEVELOPMENT OF
SEVERE STORMS ALONG THE FRONTAL BOUNDARY. IN FACT...ONE STORM HAS
DEVELOPED NORTHWEST OF ABILENE.  EXPECT A FEW OF THESE TO BECOME
SEVERE THIS AFTERNOON. AS THE FRONTAL BOUNDARY SLIDES SOUTHEAST SO
WILL THE STORMS. THE STORM HAS DEVELOPED IN A REGION OF 3000 J/KG
CAPE VALUES. THE MAIN THREATS SHOULD BE LARGE HAIL AND DAMAGING
WINDS. COULD SEE A FEW MORE STORMS REDEVELOP TOMORROW AFTERNOON AS
THE FRONT RETURNS NORTH AS A WARM FRONT. ONE OR TWO STORMS COULD
APPROACH SEVERE LIMITS.

LONG TERM...
BEYOND SUNDAY NIGHT WILL FEATURE A FEW COLD FRONTS AND DRYLINES
MOVING INTO...OUT OF...AND ACROSS THE AREA. MEANWHILE...MOISTURE
FROM THE GULF WILL BE PLENTIFUL. WHAT THIS MEANS...WE'LL HAVE
CHANCES FOR MORE RAIN ACROSS THE AREA THROUGH NEXT SATURDAY.

COULD SEE A FEW SHOWERS OR STORMS REDEVELOP TOMORROW EVENING IN THE BIG
COUNTRY AS THE FRONT RETURNS AS A WARM FRONT. COULD SEE ANOTHER
SHOT OF STORMS ACROSS THE NORTHERN BIG COUNTRY MONDAY NIGHT INTO
TUESDAY AS THE NEXT FRONT PUSHES ACROSS THE RED RIVER. A FEW COULD
BECOME SEVERE AS FLOW ALOFT STRENGTHENS.  WITH A WEAK RIDGE IN
PLACE...THE UPPER LEVEL NORTHWESTERLY FLOW PATTERN WOULD ALLOW
STORMS THAT DO FORM ALONG THE FRONT INTO HASKELL AND THROCKMORTON
COUNTIES MONDAY NIGHT INTO TUESDAY MORNING. HAVE INSERTED 30 POPS
ACROSS THAT REGION WITH POPS DROPPING OFF INTO THE TEENS ACROSS
THE SOUTH.

MAY SEE ANOTHER SHOT OF STORMS ACROSS THE EASTERN PORTIONS OF WC
TX ON WED AS MOISTURE FROM THE GULF SURGES NORTHWARD INTO THE
REGION AND INTERACTS WITH WARM THE FRONTAL ZONE.

THE NEXT APPROACHING DEEP UPPER TROUGH WILL RESULT IN THE UPPER
FLOW BECOMING SOUTHWEST BY THURSDAY ACROSS WC TX. THIS CHANGE IN
THE UPPER FLOW PATTERN WILL ENABLE THE LOW LEVEL FLOW TO PUMP
PLENTY OF LOW LEVEL MOISTURE INTO WC TX THROUGH THE REST OF THE
WEEK AS LEE SURFACE TROUGHING DEVELOPS ACROSS THE FRONT RANGE OF
THE ROCKIES.

ADDED SOME SLIGHT CHANCE POPS FOR THURSDAY AND FRIDAY EVENINGS AS
DRYLINE STORMS ARE POSSIBLE ACROSS WC TX. MODELS PROG THE LARGE SCALE
UPPER TROUGH AND ASSOCIATED PACIFIC FRONTAL BOUNDARY SPREADING
STORMS ACROSS WC TX SATURDAY INTO SUNDAY. HAVE INCLUDED POPS TO
SHOW THIS BUT WITH SO MUCH UNCERTAINTY IN THE LONG RANGE WILL
LIKELY SEE MANY ADJUSTMENTS MADE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 84  57  73  58  83 /  30  60  30  30  10
SAN ANGELO 	 88  61  76  56  85 /  30  60  30  20  10
JUNCTION 	 84  61  77  56  84 /  20  30  20  20  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25
Hazardous weather outlook, Apr 7, 2:29 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
229 PM CDT SAT APR 7 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-081930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
229 PM CDT SAT APR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEAK COLD FRONT WILL MOVE INTO THE BIG COUNTRY THIS
AFTERNOON...AND SPREAD SOUTH INTO THE CONCHO VALLEY AND HEARTLAND
THIS EVENING. THUNDERSTORMS WILL BE MORE WIDESPREAD AS THE COLD
FRONT APPROACHES. A FEW OF THESE STORMS WILL REACH SEVERE
LEVELS...WITH LARGE HAIL AS THE PRIMARY IMPACT. IN
ADDITION...DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SCATTERED STORMS WILL AGAIN BE POSSIBLE SUNDAY INTO MONDAY ACROSS
WEST CENTRAL TEXAS. AGAIN...A FEW OF THESE STORMS WILL AGAIN BE
POSSIBLE...WITH LARGE HAIL AS THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS THE BIG COUNTRY
THIS AFTERNOON...AND MAY BE REQUESTED ACROSS THE CONCHO VALLEY AND
HEARTLAND THIS EVENING.

In the hours before

Local storm report, Apr 7, 7:48 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
748 PM CDT SAT APR 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             18 SW STERLING CITY     31.65N 101.20W
04/07/2012  E2.75 INCH       STERLING           TX   STORM CHASER

            TORNADO WAS RAIN WRAPPED AND REPORTED ON THE GROUND AT
            742 PM.

0744 PM     TORNADO          18 SW STERLING CITY     31.65N 101.20W
04/07/2012                   STERLING           TX   STORM CHASER

            TORNADO WAS RAIN WRAPPED AND REPORTED ON THE GROUND AT
            742 PM.

&&

EVENT NUMBER SJT1200100
EVENT NUMBER SJT1200101

HG
Special weather statement, Apr 7, 8:14 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
814 PM CDT SAT APR 7 2012

TXZ066-127-128-139-080200-
RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
814 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR
RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES...

AT 812 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHWEST OF OPLIN...OR ABOUT
21 MILES NORTHWEST OF COLEMAN...MOVING SOUTH AT 5 MPH. SOME
ROADS IN THE PATH OF THIS STORM INCLUDE U.S. 84 AND RANCH ROAD 1770.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  GOLDSBORO BY 825 PM CDT
  NOVICE...LAKE COLEMAN AND SILVER VALLEY BY 900 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3166 9983 3202 9996 3227 9953 3204 9920
      3202 9920
TIME...MOT...LOC 0114Z 347DEG 4KT 3209 9961

DANIELS
Special weather statement, Apr 7, 8:18 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
818 PM CDT SAT APR 7 2012

TXZ064>066-071>073-080200-
IRION TX-RUNNELS TX-STERLING TX-TOM GREEN TX-COKE TX-CONCHO TX-
818 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR
IRION...RUNNELS...STERLING...TOM GREEN...COKE AND CONCHO COUNTIES...

AT 812 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTH OF ORIENT...OR ABOUT 16
MILES SOUTHEAST OF ROBERT LEE...MOVING SOUTH AT 15 MPH. SOME ROADS
IN THE PATH OF THIS STORM INCLUDE U.S. HIGHWAY 87...STATE HIGHWAY 208
AND U.S. HIGHWAY 67.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MILES BY 840 PM CDT
  HARRIET BY 850 PM CDT
  VERIBEST AND SAN ANGELO BY 900 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3143 9977 3137 10094 3192 10101 3200 9997
TIME...MOT...LOC 0117Z 356DEG 14KT 3167 10034

DANIELS
Special weather statement, Apr 7, 8:51 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
851 PM CDT SAT APR 7 2012

TXZ064-071-072-076-077-080245-
CROCKETT TX-IRION TX-SCHLEICHER TX-STERLING TX-TOM GREEN TX-
851 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR
CROCKETT...IRION...SCHLEICHER...STERLING AND TOM GREEN COUNTIES...

AT 849 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 10 MILES NORTHWEST OF ARDEN...OR ABOUT
18 MILES NORTH OF MERTZON...MOVING SOUTH AT 15 MPH. SOME ROADS IN
THE PATH OF THIS STORM INCLUDE U.S. 67 AND STATE HIGHWAY 163.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ARDEN BY 915 PM CDT
  MERTZON AND SHERWOOD BY 945 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3100 10129 3165 10127 3167 10058 3100 10049
TIME...MOT...LOC 0150Z 348DEG 14KT 3151 10091

DANIELS
Special weather statement, Apr 7, 8:56 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
856 PM CDT SAT APR 7 2012

TXZ066-127-128-139-080300-
RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
856 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES...

AT 855 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTH OF OPLIN...OR ABOUT 19
MILES NORTHWEST OF COLEMAN...MOVING SOUTH AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE COLEMAN BY 910 PM CDT
  NOVICE BY 925 PM CDT
  SILVER VALLEY BY 945 PM CDT
  HORDS CREEK RESERVOIR AND GLEN COVE BY 1000 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3193 9920 3157 9972 3158 9980 3204 9998
      3244 9938 3205 9919
TIME...MOT...LOC 0156Z 348DEG 8KT 3206 9958

DANIELS
Special weather statement, Apr 7, 9:01 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
901 PM CDT SAT APR 7 2012

TXZ065-066-072-073-080300-
RUNNELS TX-TOM GREEN TX-COKE TX-CONCHO TX-
901 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
RUNNELS...TOM GREEN...COKE AND CONCHO COUNTIES...

AT 900 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER MERETA...OR ABOUT 13 MILES WEST OF
PAINT ROCK...MOVING SOUTH AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  EOLA BY 910 PM CDT
  VICK AND VANCOURT BY 920 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3167 10057 3182 9989 3126 9967 3108 10042
      3109 10050
TIME...MOT...LOC 0201Z 348DEG 19KT 3145 10014

DANIELS

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:08 PM CDTTornado WarningSJTSterling22 min
Apr 7, 7:10 PM CDTSpecial Weather StatementSJTCoke50 min
Apr 7, 7:13 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green47 min
Apr 7, 7:27 PM CDTFlash Flood WarningSJTSterling, Tom Green2 hr
Apr 7, 7:30 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor45 min
Apr 7, 7:30 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor, Tom Green45 min
Apr 7, 7:32 PM CDTTornado WarningSJTIrion, Sterling, Tom Green28 min
Apr 7, 7:58 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green47 min
Apr 7, 8:02 PM CDTTornado WarningSJTIrion13 min
Apr 7, 8:14 PM CDTSpecial Weather StatementSJTColeman46 min
Apr 7, 8:18 PM CDTSpecial Weather StatementSJTCoke, Runnels, Tom Green42 min
Apr 7, 8:22 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor38 min
Apr 7, 8:51 PM CDTSpecial Weather StatementSJTIrion54 min
Apr 7, 8:56 PM CDTSpecial Weather StatementSJTCallahan, Coleman64 min
Apr 7, 9:01 PM CDTSpecial Weather StatementSJTConcho, Tom Green59 min
Apr 7, 9:27 PM CDTAreal Flood AdvisorySJTCallahan, Coleman, Taylor2 hr
Apr 7, 9:44 PM CDTSpecial Weather StatementSJTIrion, Schleicher61 min
Apr 7, 9:57 PM CDTSpecial Weather StatementSJTConcho, Menard63 min
Apr 7, 10:05 PM CDTSpecial Weather StatementSJTCallahan55 min
Apr 7, 10:14 PM CDTSevere Thunderstorm WarningSJTCrockett46 min
Apr 7, 10:59 PM CDTSevere Thunderstorm WarningSJTCrockett46 min
Apr 7, 11:05 PM CDTSpecial Weather StatementSJTSchleicher, Sutton55 min
Apr 7, 11:25 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton50 min
Apr 8, 3:39 AM CDTSevere Thunderstorm WarningSJTKimble36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.